Divisors on the Blow-Up of the Projective Plane.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 195-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156048,
author = {Geng Xu},
title = {Divisors on the {Blow-Up} of the {Projective} {Plane.}},
journal = {Manuscripta mathematica},
pages = {195--198},
year = {1995},
volume = {86},
number = {3},
zbl = {0836.14004},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156048/}
}
Geng Xu. Divisors on the Blow-Up of the Projective Plane.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 195-198. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156048/